# SDR SWIA200820006

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,912 hours, 39,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD RED EMERGENCY LIGHTS, FLOOR STRIP, MISSING AT ROW 2.  REMOVED 1 RED LIGHT FROM ROW 9 AND INSTALLED BY FORWARD HATCH DOOR IAW 33-51-02.
